MAUDE Adverse Event Report: ALLERGAN (PRINGY) JUVEDERM ULTRA XC TSK US; IMPLANT, DERMAL, FOR AESTHETIC USE

ALLERGAN (PRINGY) JUVEDERM ULTRA XC TSK US; IMPLANT, DERMAL, FOR AESTHETIC USE
Catalog Number 94154
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Depression (2361)
Date of Event 05/25/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Clarification to h.6.Type of investigation code: the filler was injected into the patient and is not accessible for return.The syringe was not returned for evaluation.Further information regarding event, product, or patient details has been requested.No additional information is available at this time.The event is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.This is a known potential adverse event addressed in the product labeling.
 
Event or Problem Description
Patient reported being injected in the ¿gel area down by the chin¿ with 3 syringes of juvéderm® ultra xc.The patient experienced ¿numbness and tingling¿ that stopped 5 months later.The patient described it as ¿very painful¿ and reported being ¿depressed¿ for 2 months.The filler was dissolved but the numbness remained.The patient reported that another healthcare professional thought it might be ¿partial vascular occlusion.¿ event is ongoing.
 
Additional Manufacturer Narrative
Clarification to section c.Suspect product: lot number 963/3.Continued h.6.Type of investigation code: b18.Clarification to h.6.Type of investigation code: the syringe has been discarded.A review of the device history record has been initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted.
 
Event or Problem Description
Additionally, the healthcare professional reported injecting the patient in the chin and jawline with 3 ml of juvéderm® ultra xc.Ten days later, the patient complained of ¿heaviness¿ in the right marionette/jowl and a ¿tingly, numb¿ feeling, mostly at night.The patient was ¿still bruised and swollen¿ and insisted on having all the filler removed.The patent consented to only having the filler removed in the right jowl/marionette with 50 u of hylenex that day.Five days later, the patient reported still feeling ¿intermittent tingling.¿ the next day, the patient presented with ¿light shadow of bruising on the right jowl¿ and it was agreed that there were no signs of vascular occlusion.Eleven days later, the event resolved and the patient reported 9 days later that ¿bruising is much better, almost gone.¿.

Brand Name
JUVEDERM ULTRA XC TSK US
Common Device Name
IMPLANT, DERMAL, FOR AESTHETIC USE
Manufacturer (Section D)
ALLERGAN (PRINGY)
route de promery
zone artisanale de pre-mairy
pringy
Manufacturer (Section G)
ALLERGAN (PRINGY)
route de promery
zone artisanale de pre-mairy
pringy
Manufacturer Contact
terry ingram
12331-a riata trace parkway
building 3
austin, TX 78727
8479366324
MDR Report Key18119318
Report Number3005113652-2023-00892
Device Sequence Number18020521
Product Code LMH
UDI-Device Identifier30888628000081
UDI-Public30888628000081
Combination Product (Y/N)Y
Initial Reporter CountryUS
PMA/510(K) Number
P050047
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Reporter Type Manufacturer
Report Source Consumer,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/08/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/29/2023
Device Catalogue Number94154
Device Lot Number1000533480
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/26/2023
Supplement Date Received by Manufacturer11/27/2023
Initial Report FDA Received Date11/13/2023
Supplement Report FDA Received Date12/08/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/29/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CORTISONE, BLOOD THINNERS,ZOLPIDEM, PREMAR
Outcome Attributed to Adverse Event Required Intervention;
Patient Age64 YR
Patient SexFemale